Neil Calkin
Neil Calkin
Email verificata su
Citata da
Citata da
Experimental mathematics in action
D Bailey, J Borwein, N Calkin, R Luke, R Girgensohn, V Moll
CRC press, 2007
Recounting the rationals
N Calkin, HS Wilf
The American Mathematical Monthly 107 (4), 360-363, 2000
The number of independent sets in a grid graph
NJ Calkin, HS Wilf
SIAM Journal on Discrete Mathematics 11 (1), 54-60, 1998
On the number of sum-free sets
NJ Calkin
Bulletin of the London Mathematical Society 22 (2), 141-144, 1990
Dependent sets of constant weight binary vectors
NJ Calkin
Georgia Institute of Technology, 1995
Divisibility properties of the 5-regular and 13-regular partition functions
N Calkin, N Drake, K James, S Law, P Lee, D Penniston, J Radder
Integers 8 (2), A60, 2008
Factors of sums of powers of binomial coefficients
NJ Calkin
Acta Arithmetica 86 (1), 17-26, 1998
The domatic number of regular graphs
P Dankelmann, N Calkin
Ars Combin, 2004
Improved bounds for the number of forests and acyclic orientations in the square lattice
N Calkin, C Merino, S Noble, M Noy
the electronic journal of combinatorics, R4-R4, 2003
Minimum weight and dimension formulas for some geometric codes
NJ Calkin, JD Key, MJ De Resmini
Designs, Codes and Cryptography 17 (1-3), 105-120, 1999
A curious binomial identity
NJ Calkin
Georgia Institute of Technology, 2009
Finite field elements of high order arising from modular curves
JF Burkhart, NJ Calkin, S Gao, JC Hyde-Volpe, K James, H Maharaj, ...
Designs, Codes and Cryptography 51 (3), 301-314, 2009
A characterization for the length of cycles of the n-number Ducci game
NJ Calkin, JG Stevens, DM Thomas
Fibonacci Quart 43 (1), 53-59, 2005
Euler-Boole summation revisited
JM Borwein, NJ Calkin, D Manna
The American Mathematical Monthly 116 (5), 387-412, 2009
Counting generalized sum-free sets
NJ Calkin, JMD Thomson
Journal of Number Theory 68 (2), 151-159, 1998
Probabilistic analysis of a parallel algorithm for finding maximal independent sets
N Calkin, A Frieze
Random Structures & Algorithms 1 (1), 39-50, 1990
Counting Sets of Integers, Nokof Which Sum to Another
NJ Calkin, AC Taylor
journal of number theory 57 (2), 323-327, 1996
New Ramsey bounds from cyclic graphs of prime order
NJ Calkin, P Erdos, CA Tovey
SIAM Journal on Discrete Mathematics 10 (3), 381-387, 1997
Elliptic curves, modular forms, and sums of Hurwitz class numbers
B Brown, NJ Calkin, TB Flowers, K James, E Smith, A Stout
Journal of Number Theory 128 (6), 1847-1863, 2008
Computing the integer partition function
N Calkin, J Davis, K James, E Perez, C Swannack
Mathematics of computation 76 (259), 1619-1638, 2007
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20